English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14290649      Online Users : 152
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41269

    Title: Convergence theorems for the length of consecutive successes of markov bernoulli sequences
    Authors: 陳順益;Chen, Shun-yi;Wang, Y. H.;Chang, Hsiao-Fen
    Contributors: 淡江大學數學學系
    Date: 2003-09
    Issue Date: 2010-01-28 07:08:14 (UTC+8)
    Publisher: Applied Probability Trust
    Abstract: The limiting distributions of the sums of the lengths of four different kinds of runs of consecutive successes of Markov Bernoulli sequences are derived. It is shown that the limits are convolutions of several distributions involving the Bernoulli, the geometric and the Poisson or compound Poisson distributions.
    Relation: Journal of Applied Probability 40(3), pp.741-749
    DOI: 10.1239/jap/1059060899
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Convergence theorems for the length of consecutive successes of markov bernoulli sequences.pdf125KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback